Translator Disclaimer
March/April 2016 Remarks on higher-order weighted Rellich inequalities in $L^p$
Motohiro Sobajima
Differential Integral Equations 29(3/4): 229-240 (March/April 2016).

Abstract

The validity of higher-order weighted Rellich inequalities with respect to $L^p$-norm in $\mathbb R^N$ ($\||x|^{\alpha-2m}u\|_{L^p}\leq C\||x|^{\alpha}\Delta u\|_{L^p}$) for $N\in \mathbb N$, $1\leq p\leq \infty$, $m\in\mathbb N$ and $\alpha\in\mathbb R$ is investigated. The result generalizes the validity of weighted Rellich inequalities obtained in [6].

Citation

Download Citation

Motohiro Sobajima. "Remarks on higher-order weighted Rellich inequalities in $L^p$." Differential Integral Equations 29 (3/4) 229 - 240, March/April 2016.

Information

Published: March/April 2016
First available in Project Euclid: 18 February 2016

zbMATH: 1374.26043
MathSciNet: MR3466165

Subjects:
Primary: 35PXX, 47F05

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3/4 • March/April 2016
Back to Top